Skip to main content
Article
Bifurcations in Steady State Solutions of a Class of Nonlinear Dispersive Wave Equation
Nonlinear Studies, The International Journal
  • Paul Eloe, University of Dayton
  • Muhammad Usman, University of Dayton
Document Type
Article
Publication Date
1-1-2012
Abstract
We consider the damped externally excited KdV and BBM equations and use an asymptotic perturbation method to analyze the stability of solutions. We consider the primary resonance by defining the detuning parameter. External-excitation and frequency-response curves are shown to exhibit jump and hysteresis phenomena (dis-continuous transitions between two stable solutions) for both KdV and BBM equations.
Inclusive pages
215-224
ISBN/ISSN
1359-8678
Peer Reviewed
Yes
Citation Information
Paul Eloe and Muhammad Usman. "Bifurcations in Steady State Solutions of a Class of Nonlinear Dispersive Wave Equation" Nonlinear Studies, The International Journal Vol. 19 Iss. 2 (2012)
Available at: http://works.bepress.com/muhammad_usman/5/